# SDR AALA201507319001

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 49,556 hours, 20,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 14, 18, 22 LAVATORY D, L2 DOOR, R2 DOOR, ROW 14 OVERHEAD INOPERATIVE.  REPLACED 22L SEAT HARNESS & LIGHT ASSEMBLY FROM 5751VC-A, IAW ASM 33-51-04.  SEE ALSO AALA201507319019.
